HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On global weak solutions of the nonstationary two-phase Stokes flow

Files in This Item:
pre149.pdf908.68 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83293

Title: On global weak solutions of the nonstationary two-phase Stokes flow
Authors: Giga, Yoshikazu Browse this author
Takahashi, Shuji Browse this author
Keywords: global solutions
two-phase Stokes system
interface equation
generalized evolution
upper semicontinuous convexifi.cation
Issue Date: May-1992
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 149
Start Page: 2
End Page: 25
Abstract: A global-in-time weak solution of the nonstationary two-phase Stokes flow is constructed for arbitrary given initial domains (under periodic boundary condition) when two viscosities are close. Our solution tracks the evolution of the interface after it develops singularities. The theory of viscosity solutions is adapted to solve the interface equation. Surface tension effects are ignored here.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68895
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University